# SDR SWAA2022090941819

- Difficulty date: August 14, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737
- Aircraft serial: 30277
- Aircraft time: 52,547 hours, 33,631 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE AT LEVEL ORSS 282 TRAILING EDGE AT RT WING 2022-427080 / [01] REPLACED SUPPORT ANGLE AND FASTENERS LOC. AT LEVEL ORSS 282 TRAILING EDGE AT RT WING IAW B737-700 SRM 51-40-02 AND B737-700 DWG 115A3700 SHEET 27 REV -.SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] REPLACED SUPPORT ANGLE AND FASTENERS LOC. AT LEVEL ORSS 282 TRAILING EDGE AT RT WING IAW B737-700 SRM 51-40-02 AND B737-700 DWG 115A3700 SHEET 27 REV -.SEE INDIVIDUAL SIGNS-OFF BELOW.
